# SDR SCNA20161025250

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 46,971 hours, 27,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL WING CENTER SECTION REAR SPAR BULKHEAD BETWEEN LBL 45.62 AND LBL 31.83 VAPOR BARRIER HAS POSSIBLE CRACK.  REPAIRED AREA  BETWEEN LBL 31.83 AND 24.92.  CRACK IS 7 INCHES LONG STOPPED DRILLED ON TOP END OF CRACK AND BOTTOM END OF CRACK TERMINATES AT THE EDGE OF WEB.
